# SDR SIMA20140723002

- Difficulty date: July 23, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145074
- Aircraft time: 36,202 hours, 33,301 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 0020BN4
- Part serial: 157
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

SPS 2 INOPERATIVE ON EICAS UPON LANDING STICK SHAKER ACTIVATED.  R & R STALL PROTECTION COMPUTER IAW AMM 27-36-02.  OPERATIONS CHECKED GOOD.
